Couldn't find what you looking for?

TRY OUR SEARCH!

To anyone that is considering a cortisone shot, please reconsider. I didn’t think about it at the time because I wanted the pain to go away. It’s a steroid so unless you’re super active or you’re extremely lucky, you’re going to gain weight. I gained 25 pounds in 4 months after getting a high dose of cortisone into my right shoulder. I am not a person that gains weight easy..,,even when I am not active so I know it was the steroid shot. I got rear ended and my whole right side of my body took the impact and I wasn’t able to do intense workouts. I paid the price! Now the pain is back and I’m 25 pounds heavier! Not worth it and I wish I put some thought into doing it first.
Reply

Loading...

I'm wondering how long it took after you received the last injection to start noticing the weight gain. I had a shot three months ago and over the last month about half my hair has fallen out and I'm beginning to put on weight for no reason. I have the same diet and same exercise routine that I've done for the last 2 years without any weight gain. Now within 2 weeks I have outgrown my pants. Help!
Reply

Loading...

I had two cortisone shots two weeks apart in January of this year. I am active jog a few times a week. I’ve put on 5 lbs around my stomach, hips and thighs. I had my period 7 days after my first shot and I wasn’t supposed to get it for and 2 1/2 weeks later! Obviously it came early and I haven’t had my period since 1/14!! It’s almost April now. I’m concerned my period won’t get back on track for a while and very concerned my hair is going to fall out too! Of course the Drs day it’s not from the shots! Has anyone had this happen after 2 cortisone shots a couple weeks apart and will I continue to gain weight? Major concern my hair is going to fall out too!? Please help!
Reply

Loading...

I just had a shot today and I lost 21 pounds on a diet through my job through my insurance and I'll be damned if I gain that weight back that I lost I tried too hard to lose that weight proteins fish Dairy lot of water exercise nuts and beans avocados and I get on my scale in the morning go straight to the company to let them know how much weight I lost this morning I lost Twenty One Pilots so far started at 2:36 weigh 215 now
Reply

Loading...

I have had four shots in my hand in three months. Have gained 30lbs. My face, and abdem mostly. I new something was up. I'm misserable and feeling so bloated. I can't believe the Dr's didn't warn me of this. I worked hard to lose my weight before this. It's horrible.
Reply

Loading...

Hi i been through 3 cortisone shot due to carpal tunnel and de quervains in my hands one was in may 17 and the other october 17 i puffed up like a balloon my eyes looked like i was stung by a bee now my whole body is covered in red stretch marks i feel diagusting dont want to dress up or go out anymore i feel so depress the shots didnt work so just had my hand operated on and went to see the surgeon who he said i need an injections in my left hand when i mention the weight gain he laughed at me and i quote is highly unlikely and you b the first case reported it that was true.. I felt so bad thinking i was crazy i hve to thank u guys im not crazy
Reply

Loading...

I have had 5 cortisone shots in my wrist since Oct I have gained weight...I don't intend to get another...I'd like to know how long it stays in yr system..
Reply

Loading...

Some of the weight eventually does come off over time. But not all. August 2016, I was given a cortisone injection in my knee. My only concern was gaining weight. I asked the doctor if I would and was told "NO". That was a damn LIE. By my birthday in November I was swollen like an inflated Thanksgiving Day Parade Balloon and I have the pictures to prove it. 9 months later I had lost most of the weight but my stomach that was always flat isn't anymore. I have an hourglass figure and have always had a 27 inch waist. My waist is now 29/30 inches and it's almost 2 years after I got that FN shot. Although that injection took the pain away I regret getting it. I will never get that poison shot in my body ever again.
Reply

Loading...

I have had two lumbar epidural cortisol injections since April 2018 and I put on at least 10 pounds. I really hope it is from my eating habits from increased hunger/ food cravings . I am already depressed enough I can’t run anymore. The second shot isn’t helpin like the first one is. I am hopeful for new alternatives
Reply

Loading...

I had one shot on June 29th and it is July 10th and I have gained 8 pounds. My eating habits haven't changed. I had gastric bypass 2.5 years ago and can't afford to gain any weight back. I knew the side effects, because I have had the shots before but over 20 years ago, but never experienced them after one shot. I also crave things that I have never craved before.
Reply

Loading...

I have exactly the same symptoms to petty30190245 (original post). I have had 2 rounds of steroid injections (6 months apart) to help with disc bulging and subsequent migraines/ headaches, around 14 injections each time and I have put a tremendous amount of weight on. I was always skinny and never had to watch what I ate but now I am calorie counting and exercising and the weight keeps piling on. I had my last injections 2 months ago. I am 39 and have recently been displaying signs of early menopause but I swear it is the injections causing all my symptoms (irregular periods, sweats, mood swings, anxiety, no libido, etc, etc, etc). The injections have not made one bit of difference to my headaches and neck/back pain in fact for the first 3 weeks after the second round of injections my headaches got significantly worse, to the point I was on extra strong codeine for 3 weeks and unable to function at all. I would not recommend steroid injections for neck pain/headaches/migraines.
Reply

Loading...